# SDR 2008UALA04312

- Difficulty date: August 18, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 61,141 hours, 20,412 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Faulty
- Location: Rt Owing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE SQUIB TEST AT P61 FAILS.  REPLACED 'R SLIDE TEST RELAY' K10487 AND TEST GOOD. ALSO REPLACED AND TESTED K10536 PRECAUTIONARY DUE TO AGE. OPS CK GOOD.
